# SDR SWIA200311997

- Difficulty date: May 14, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 4,783 hours, 3,670 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACH ANGLES AT FS 280 RBL 9 ARE CRACKED.  DISCOVERED DURING C-CHECK.  REPLACED ANGLES IAW CRJ SRM 51-40-11 PAR 4, 51-42-20, 51-42-06 & RII53-401.
